advertisement
Question
Posted by: Maria | 2008-11-10

Zinplex and vaginal infections

I' ve been taking Zinplex for acne for several years. Finally at the age of 37 I seem to have outgrown my skin problems. Unfortunately when I stop taking Zinplex, I develop a very itchy vaginal infection. Why is this and what can I do about it?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like thrush. Try Canesten pessaries. It is possible that it is related to stopping the Zimplex.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement